# SDR GTIA050269

- Difficulty date: October 29, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 465
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB SEAT TRACK SWOLLEN AND CRACKED IN 2 PLACES AT APPROX FS465.  CLEANED 2 SPOTS AND REMOVED SUSPECTED CRACK IAW SRM.  PERFORMED HFEC OF RT OB SEAT TRACK AT FS 465 NO OTHER DEFECTS NOTED.  PERFORMED ULTRASONIC THICKNESS OF SEAT TRACK WITHIN LIMITS, TREATED AND PRIMED.  (K)
